# SDR CALA2010101500481

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 40,855 hours, 13,660 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 22152901
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL SMELL WAS OBSERVED ON RIGHT SIDE OF FIRST OFFICER SEAT, BELOW THE R3 WINDOW.  NO SMOKE OBSERVED, SMELL CONFIRMED BY 2 CREW MEMBERS ISOLATED ODOR TO LEFT PACK "OILY" ODOR, PLACED LEFT PACK ON MEL 21-01-1L AND COMPLIED WITH DISPATCH DEVIATION PROCEDURES STARTED AND OPERATED (BOTH) PACKS.  NO ODOR NOTED THROUGH ALL RANGES.  SYS CHECKED GOOD PER FIM 21-00-00-810-801.  PLACARD REMOVED.
